RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Page 1207 (Mi izv3050)  

A remark on the paper “The limiting behavior of compositions of measures in certain homogeneous spaces”

V. N. Tutubalin


Full text: PDF file (85 kB)

Bibliographic databases:
Received: 23.01.1964

Citation: V. N. Tutubalin, “A remark on the paper “The limiting behavior of compositions of measures in certain homogeneous spaces””, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1207

Citation in format AMSBIB
\Bibitem{Tut64}
\by V.~N.~Tutubalin
\paper A~remark on the paper ``The limiting behavior of compositions of measures in certain homogeneous spaces''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1207
\mathnet{http://mi.mathnet.ru/izv3050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=190984}
\zmath{https://zbmath.org/?q=an:0192.24603}


Linking options:
  • http://mi.mathnet.ru/eng/izv3050
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:139
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019